MAUDE Adverse Event Report: TORNIER INC LATITUDE EV HUMERAL STEM MEDIUM STD RIGHT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER INC LATITUDE EV HUMERAL STEM MEDIUM STD RIGHT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number 0030710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Implant Pain (4561)
Date of Event 09/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.H3 other text : device disposition unknown.
 
Event or Problem Description
The patient experienced heightened pain during maximum flexion, accompanied by slightly elevated inflammatory markers.A ct scan revealed signs of infection around the tip of the ulnar prosthesis.Following a consultation, a spect ct scan was ordered for further assessment.The surgeon indicated that the infection is not directly linked to the implant but is associated with the initial surgery.
 
Additional Manufacturer Narrative
Correction: b2 outcomes attributed to ae.The reported event was not confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
LATITUDE EV HUMERAL STEM MEDIUM STD RIGHT
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18440264
Report Number0001649390-2024-00005
Device Sequence Number15193474
Product Code JDB
UDI-Device Identifier00846832074747
UDI-Public00846832074747
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193247
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number0030710
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age55 YR
Patient SexUnknown
Patient Weight116 KG